On a singular Cauchy problem
Doklady Akademii Nauk, Tome 196 (1971) no. 5, pp. 1032-1035
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_5_a9,
author = {S. A. Tersenov},
title = {On a singular {Cauchy} problem},
journal = {Doklady Akademii Nauk},
pages = {1032--1035},
year = {1971},
volume = {196},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_5_a9/}
}
S. A. Tersenov. On a singular Cauchy problem. Doklady Akademii Nauk, Tome 196 (1971) no. 5, pp. 1032-1035. http://geodesic.mathdoc.fr/item/DAN_1971_196_5_a9/